MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SERIES 7000 STANDARD TIBIA; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

STRYKER ORTHOPAEDICS-MAHWAH SERIES 7000 STANDARD TIBIA; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 7115-0005
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An event regarding foreign matter involving a scorpio baseplate was reported.The event was not confirmed provided image.Method & results: product evaluation and results: the device was not returned but an image was attached to the complaint.The image shows the scorpio baseplate implanted in the patient and on the left side corner of the baseplate there is foreign matter that cannot be identified in the image.The event description states ¿a surgeon found a convexed metal (mis-processing) on the baseplate.¿ this cannot be verified with the image provided.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the product history records indicates devices were manufactured and accepted into final stock with no reported discrepancies.Complaint history review: there have been no other events for this lot.Conclusions: the event could not be confirmed nor the root cause determined because the device was not returned for evaluation.An image of the device was provided and shows the scorpio baseplate implanted in the patient and on the left side corner of the baseplate there is foreign matter that cannot be identified in the image.The event description states ¿a surgeon found a convexed metal (mis-processing) on the baseplate.¿ this cannot be verified with the image provided.No further investigation for this event is possible at this time as no devices was received by stryker orthopaedics.If devices becomes available to indicate further evaluation is warranted, this record will be reopened.Device remains implanted.
 
Event or Problem Description
It was reported that, during a tka (left side), a surgeon found a convexed metal (mis-processing) on the baseplate.The baseplate was already cemented so he forcibly inserted a pe insert on the baseplate.

Brand Name
SERIES 7000 STANDARD TIBIA
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7573393
Report Number0002249697-2018-01717
Device Sequence Number19403641
Product Code JWH
UDI-Device Identifier07613327033342
UDI-Public07613327033342
Combination Product (Y/N)N
PMA/510(K) Number
K910990
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Catalogue Number7115-0005
Device Lot Number485W42
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2018
Initial Report FDA Received Date06/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR